# SDR DLM88953119

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Nr 6 Brg Seal
- Part number: JT8D219
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 17,388 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL QTY WENT TO ZERO ON DESCENT AT 16000 FEET, FOLLOWED BY LOW OIL PRESSURE LIGHT.  SHUT DOWN ENGINE PER POM.  REPLACED NR 6 BEARING CARBON SEAL AND SCAVENGE PUMP, OPERATION NORMAL.
